Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Caselles - A. Lunardi - M. Miranda Jr - M. Novaga

Perimeter of sublevel sets in infinite dimensional spaces

created by miranda on 18 May 2010
modified on 16 Nov 2012

[BibTeX]

Published Paper

Inserted: 18 may 2010
Last Updated: 16 nov 2012

Journal: Adv. Calc. Var.
Volume: 5
Number: 1
Pages: 59--76
Year: 2012
Doi: 10.1515/acv.2011.010

Abstract:

We compare the perimeter measure with the Airault-Malliavin surface measure and prove that all open convex subsets of an abstract Wiener space have finite perimeter. By an explicit counterexample, we show that in general this is not true for compact convex domains.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1